Alert archive / Tennessee / Flash Flood Warnings in 2024

Flash Flood Warning 5, NWS Nashville, TN

May 8, 2024Smith County, Wilson County, Tennessee

NWS Nashville, TN issued this flash flood warning at May 8, 2024, 10:14 AM CDT for Smith County, Wilson County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2024, 10:14 AM CDT (15:14 UTC)
Expired
May 8, 2024, 1:15 PM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Smith County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 35 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2219 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
1.9
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

426 
WGUS54 KOHX 081514
FFWOHX
TNC159-189-081815-
/O.NEW.KOHX.FF.W.0005.240508T1514Z-240508T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1014 AM CDT Wed May 8 2024

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Smith County in middle Tennessee...
  Northern Wilson County in middle Tennessee...

* Until 115 PM CDT.

* At 1014 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lebanon, Carthage, Gordonsville, South Carthage, Tuckers 
  Crossroads, Dixon Springs, Dickerson Chapel Recreation Area and 
  Pleasant Shade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3630 8651 3634 8643 3631 8639 3636 8636
      3634 8635 3631 8636 3631 8630 3635 8628
      3630 8626 3635 8623 3629 8613 3638 8604
      3640 8583 3629 8585 3625 8583 3625 8580
      3617 8579 3615 8581 3615 8636

FLASH FLOOD...RADAR INDICATED

$$

Barnwell

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 8, 9:14 AM CDT, 1 hour earlier.

Area forecast discussion, May 8, 9:14 AM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Nashville TN
914 AM CDT Wed May 8 2024

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 856 AM CDT Wed May 8 2024

Warm front has become stationary close to I-40. Showers with very
heavy rainfall and thunderstorms continue to move eastward along
and just north of the boundary. Very heavy rainfall continues to
feed the flood threat across our far north.

To the south, the southern half of the mid state will receive a
break with some capping now noted into the early afternoon.
However, SPC parameters indicate additional destabilization as the
day wears on. Primary push of pre frontal initial energy appears
to be mid to late afternoon. At that time...cape values of up to
4000 j/kg will be in place across our south with MLLR's of 7C to 7
1/2C. Some clearing is already noted in our southwest....not
good. 0-1km Helicity values will be in the 100-200 M(2) S(-2)
range. Severe out break round 1 will likely occur across the
central and south as we move into the mid to late afternoon. All
forms of severe weather will be possible.

Activity now firing across central Mo. This will represent the
energy later in association with the primary frontal boundary.
This round 2 activity looks like sometime between 6 PM and
midnight for all of the mid state. Again, all forms of severe
weather will be possible.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 125 AM CDT Wed May 8 2024

All eyes are on today's forecast as all modes of severe weather
including flash flooding are anticipated across Middle
Tennessee. I'll be honest, things are very complex and not clear
cut, so it's imperative for everyone to be weather aware all day
today into tonight. This is not a "one and done" type of event.
Multiple thunderstorms at multiple parts of the day will have the
opportunity to be severe. If you are going to be out and about
today and tonight, it's imperative for you to check the weather
before heading out and have multiple ways to get notified when
warnings are issued.

Here's what we're confident on:
1) The potential for flash flooding has been increasing with each
model run and even though we didn't get much in the way of
rainfall on Tuesday, this system has the unfortunate opportunity
to place a boundary over Middle Tennessee where ample moisture
will allow thunderstorms to train over the same locations over and
over and over. This boundary will likely set up near or north of
I-40, but there's even a possibility that it sets up in Southern
Kentucky (and Middle Tennessee skirts away from the highest
precipitation totals). But wherever that boundary sets up, heavy
rainfall and flash flooding will result.

2) There will be some impressive straight line winds along with
some potential QLCS tornadoes when the main/final line of storms
pushes through late tonight. There's definitely much more
uncertainty on how things unfold before this main line. Timing
things during the daylight hours is extremely difficult, but the
main line should move through after dark.

3) Lapse rates are also high so think any storm that develops
today through tonight will have the potential to produce large
hail.

4) Don't be fooled by any morning or early afternoon convection
being "the event" or limiting things. The main line coming through
tonight will pack quite the punch that won't care if you did or
didn't have storms earlier in the day.

Here's what we're not confident on:
1) Speaking of the boundary, exactly where this will set up will
be the million dollar question. Short range models are having a
difficult time initializing correctly over our area during this
overnight period, so confidence on how everything will exactly
play out today is not very high. Regardless, all the parameters
you always hear meteorologists spout off during big severe weather
events are all there with ample moisture, instability, and shear.

2) If discrete supercells can develop this afternoon and evening,
this would spell big trouble for the tornado threat and increase
the severe weather potential significantly. Think this concern is
mostly for the northern half of Middle Tennessee but once again,
it all depends on where exactly the above mentioned boundary sets
up.

It's Spring in Middle Tennessee. We want you to be prepared and
not scared. Today and tonight is when we need you to pay attention
to the weather as things will be rapidly evolving throughout the
day.

By Thursday morning, storms rapidly move south of Tennessee giving
way to drier conditions and partly cloudy skies.

&&

.LONG TERM...
(Thursday Night through next Wednesday)
Issued at 125 AM CDT Wed May 8 2024

Friday and this weekend look fairly nice weather wise as Highs in
the 70s and Lows in the 40s and 50s will be the main weather
story. There will be some northwest flow aloft and some model solutions
do have some weak upper level impulses swinging through the area.
Kept things dry for now, but would not be surprised to see some
increases in cloud cover and possible showers.

Another upper level trough will impact the area on Monday and
Tuesday as return flow brings the southerly flow and moisture
back. Showers and thunderstorms will return to the forecast, but
nothing looks impactful at this time.

&&

.AVIATION...
(12Z TAFS)
Issued at 626 AM CDT Wed May 8 2024

Messy aviation forecast today with TSRA in the area through much
of the current TAF period. Current line of TSRA will likely begin
to stall around the I-40 corridor, so some vis impacts as that
line progresses. Rest of the day will have scattered TSRA, with
periods of low cigs/vis. Final line of TSRA will move through
around to after 03Z from NW to SE, with conditions beginning to
improve near to after the current TAF period. Winds will remain
predominately from the south.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      84  69  84  58 /  90  90  30  10
Clarksville    82  68  82  55 /  90  90  10  10
Crossville     79  63  78  53 /  90  80  60  20
Columbia       85  66  85  55 /  80  90  40  10
Cookeville     80  65  80  54 /  90  90  50  10
Jamestown      80  63  78  53 /  90  90  50  20
Lawrenceburg   84  66  84  56 /  70  90  40  20
Murfreesboro   85  66  84  55 /  90  80  40  10
Waverly        82  65  83  55 /  90  90  20  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for Bedford-Cannon-Cheatham-
Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy-
Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury-
Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-
Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson-
Wilson.

&&

MESOSCALE UPDATE...21
SHORT TERM...Hurley
LONG TERM....Hurley
AVIATION.....Adcock

In the hours before

Local storm report, May 8, 8:46 AM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
846 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Flash Flood      White House             36.46N 86.67W
05/08/2024                   Robertson          TN   Public

            Tspotter report of Sage Road at Hwy 76 in
            White House flooded and closed.

&&

Shamburger
Local storm report, May 8, 8:50 AM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
850 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     Flash Flood      Greenbrier              36.42N 86.80W
05/08/2024                   Robertson          TN   Emergency Mngr

            Multiple reports of flooded roads in the
            Greenbrier and White House areas.

&&

Shamburger
Local storm report, May 8, 8:54 AM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
854 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     Flash Flood      1 S Goodlettsville      36.32N 86.71W
05/08/2024                   Davidson           TN   Public

            Tspotter reports of I-65 onramp at Long
            Hollow Pike and Caldwell Drive flooded.

&&

Shamburger
Special weather statement, May 8, 8:59 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Nashville TN
859 AM CDT Wed May 8 2024

TNZ032>034-065-066-081445-
Putnam TN-Cumberland TN-Fentress TN-Overton TN-White TN-
859 AM CDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OVERTON...CUMBERLAND...
NORTHEASTERN WHITE...CENTRAL PUTNAM AND SOUTHWESTERN FENTRESS
COUNTIES THROUGH 945 AM CDT...

At 859 AM CDT, Doppler radar was tracking a strong thunderstorm
near Cookeville, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cookeville, Crossville, Fairfield Glade, Algood, Monterey, Crab
Orchard, Pleasant Hill, Hamptons Crossroads, Slate Springs,
Clarkrange, and Rickman.

This includes Interstate 40 between mile markers 286 and 339.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3590 8471 3586 8473 3585 8474 3605 8556
      3629 8548 3623 8489 3621 8491 3618 8490
      3615 8491 3613 8487 3608 8483 3610 8482
      3609 8480 3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 1359Z 277DEG 41KT 3617 8541

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Shamburger
Local storm report, May 8, 10:05 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1005 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     Flash Flood      2 SW White House        36.45N 86.69W
05/08/2024                   Robertson          TN   Emergency Mngr

            Photos show Melton Road at Union Road
            flooded and impassable.

&&

Shamburger
Local storm report, May 8, 10:09 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1009 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     Flood            3 ENE Monterey          36.16N 85.20W
05/08/2024                   Overton            TN   Emergency Mngr

            Three reports of water over Highway 164
            between Pilgrim Circle and Memory Ln.

&&

Shamburger

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 3:52 AM CDTSpecial Weather StatementOHXStewart23 min
May 8, 3:58 AM CDTSevere Thunderstorm WarningOHXStewart47 min
May 8, 4:30 AM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart19 min
May 8, 5:00 AM CDTSpecial Weather StatementOHXMontgomery30 min
May 8, 5:27 AM CDTSpecial Weather StatementOHXMontgomery, Robertson33 min
May 8, 5:48 AM CDTAreal Flood AdvisoryOHXMontgomery, Robertson, Stewart3 hr
May 8, 5:55 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner35 min
May 8, 6:27 AM CDTSevere Thunderstorm WarningOHXMacon, Sumner33 min
May 8, 6:57 AM CDTSpecial Weather StatementOHXClay, Macon33 min
May 8, 7:10 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Pickett50 min
May 8, 7:17 AM CDTSpecial Weather StatementOHXSumner28 min
May 8, 7:23 AM CDTTornado WarningOHXClay, Jackson, Overton37 min
May 8, 7:51 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Macon, Robertson, Sumner, Trousdale3 hr
May 8, 7:54 AM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett51 min
May 8, 7:57 AM CDTSpecial Weather StatementOHXSmith, Trousdale, Wilson33 min
May 8, 8:35 AM CDTFlash Flood WarningOHXMontgomery, Stewart3 hr
May 8, 8:38 AM CDTFlash Flood WarningOHXCheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale3 hr
May 8, 8:58 AM CDTAreal Flood AdvisoryOHXSmith, Wilson3 hr
May 8, 8:59 AM CDTSpecial Weather StatementOHXCumberland, Putnam46 min
May 8, 9:45 AM CDTAreal Flood AdvisoryOHXJackson, Overton, Putnam3 hr
May 8, 10:54 AM CDTFlash Flood WarningOHXJackson, Overton, Putnam3 hr
May 8, 11:47 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale3 hr
May 8, 1:19 PM CDTSpecial Weather StatementOHXMontgomery26 min
May 8, 1:44 PM CDTSpecial Weather StatementOHXMontgomery31 min
May 8, 1:58 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson47 min
May 8, 2:01 PM CDTSpecial Weather StatementOHXCheatham29 min
May 8, 2:06 PM CDTTornado WarningOHXCheatham, Montgomery24 min
May 8, 2:10 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson35 min
May 8, 2:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson48 min
May 8, 2:35 PM CDTFlash Flood WarningOHXCheatham, Davidson, Montgomery, Robertson, Sumner3 hr
May 8, 2:41 PM CDTSevere Thunderstorm WarningOHXStewart49 min
May 8, 2:47 PM CDTTornado Warning Tornado observedOHXMontgomery, Robertson28 min
May 8, 3:09 PM CDTTornado WarningOHXRobertson36 min
May 8, 3:13 PM CDTTornado WarningOHXStewart47 min
May 8, 3:35 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry40 min
May 8, 3:37 PM CDTTornado WarningOHXRobertson, Sumner23 min
May 8, 3:42 PM CDTTornado WarningOHXMontgomery, Stewart30 min
May 8, 3:46 PM CDTFlash Flood WarningOHXMontgomery, Stewart3 hr
May 8, 3:52 PM CDTSevere Thunderstorm WarningOHXMontgomery38 min
May 8, 3:54 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart51 min
May 8, 3:56 PM CDTTornado WarningOHXHickman, Humphreys, Perry34 min
May 8, 3:58 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner47 min
May 8, 3:59 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne46 min
May 8, 4:06 PM CDTTornado WarningOHXHouston, Stewart24 min
May 8, 4:09 PM CDTFlash Flood WarningOHXHouston, Montgomery, Stewart3 hr
May 8, 4:18 PM CDTTornado WarningOHXLewis, Perry, Wayne27 min
May 8, 4:29 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson46 min
May 8, 4:30 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery45 min
May 8, 4:37 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery3 hr
May 8, 4:37 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson38 min
May 8, 4:42 PM CDTTornado WarningOHXHickman, Lewis, Maury33 min
May 8, 4:44 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Giles, Hickman, Humphreys and 7 more3 hr
May 8, 4:49 PM CDTTornado WarningOHXDickson, Houston, Montgomery10 min
May 8, 5:00 PM CDTTornado WarningOHXCheatham, Robertson30 min
May 8, 5:08 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXRobertson, Sumner37 min
May 8, 5:10 PM CDTTornado WarningOHXLewis, Maury35 min
May 8, 5:14 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson46 min
May 8, 5:23 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXRobertson, Sumner37 min
May 8, 5:23 PM CDTTornado WarningOHXDavidson, Robertson, Sumner12 min
May 8, 5:31 PM CDTFlash Flood Warning Considerable damage threatOHXCheatham, Davidson, Macon, Montgomery, Robertson, Smith and 3 more6 hr
May 8, 5:33 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson42 min
May 8, 5:39 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXMacon, Sumner, Trousdale, Wilson36 min
May 8, 5:41 PM CDTTornado Warning EmergencyOHXMarshall, Maury, Rutherford, Williamson34 min
May 8, 5:57 PM CDTTornado WarningOHXMacon, Sumner, Trousdale, Wilson33 min
May 8, 6:10 PM CDTTornado Warning Tornado observedOHXBedford, Marshall, Maury, Rutherford, Williamson35 min
May 8, 6:11 PM CDTSevere Thunderstorm WarningOHXDavidson, Smith, Sumner, Trousdale, Wilson34 min
May 8, 6:18 PM CDTAreal Flood AdvisoryOHXBedford, Cannon, Davidson, DeKalb, Marshall, Rutherford and 3 more3 hr
May 8, 6:26 PM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Smith, Trousdale, Wilson34 min
May 8, 6:27 PM CDTTornado WarningOHXSmith, Trousdale, Wilson33 min
May 8, 6:36 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford39 min
May 8, 6:42 PM CDTAreal Flood AdvisoryOHXClay, Cumberland, DeKalb, Fentress, Jackson, Macon and 4 more3 hr
May 8, 6:45 PM CDTTornado WarningOHXDeKalb, Putnam, Smith30 min
May 8, 6:50 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Smith, Warren, White, Wilson40 min
May 8, 6:52 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford, Williamson23 min
May 8, 6:56 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXRobertson, Sumner15 hr

Nearby

Flash Flood Warnings in Tennessee, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.